Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 4 > No. 1


Numerical Solution of Linear System of Integro- Differential Equations by using Chebyshev Wavelet Method

PP: 45-50
Hossein Aminikhah, Sahar Hosseini,
In this paper, a numerical method for solving linear system of integro-differential equations has been proposed. The method is based on Chebyshev wavelets approximations. Illustrative examples have been discussed to demonstrate the validity and applicability of the technique and the results have been compared with the exact solution. It is shown that the numerical results are in good agreement with the exact solutions for each problem.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved